# SDR 2020F00087

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: General aviation
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 3,569 hours, 2,357 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 625210311
- Condition: Damaged
- Location: Zone 400
- Part time: 3,569 hours, 2,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER COWL DRAIN MAST FASTENERS HOLES OVER SIZED REF ENGINEERING MEMO DQ24931RRL1 DATED MARCH 2, 2020
